# SDR SWAA021716

- Difficulty date: July 31, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 15,195 hours, 9,381 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Part number: 65C26384
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, SWA SI 11075-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED HARDWARE AND BUSHINGS ON RT TAB MAST ROD ENDS AND REMOVED AND REPLACED HARDWARE AND BUSHINGS IN NR 1 TAB HINGE ATTACH FITTING PER MM.
